# SDR AALA202303228509

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A320*
- Aircraft serial: 6407
- Aircraft time: 26,755 hours, 8,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE SERVICED R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
